MAUDE Adverse Event Report: VYAIRE MEDICAL INC. VITAL SIGNS¿ INFANT FACE MASK SIZE 2; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)

VYAIRE MEDICAL INC. VITAL SIGNS¿ INFANT FACE MASK SIZE 2; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Model Number MASK, ANES, FLEX, INF SIZE 2, TOP VLV
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: 81 other ¿ at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that 6820 mask, anes, flex, inf size 2, top vlv would not stay inflated.After a caesarian-section in the operating room, the baby needed cpap (continuous positive airway pressure).The face mask would inflate with a syringe but defalte with use.At this time, the customer has not provided any information regarding patient harm or injury associated with the reported event.
 
Additional Manufacturer Narrative
Result of investigation: based on the investigation and since customer did not send pictures or physical sample of the fg part number 6820 with lot number 0004229563 for the investigation.We require the physical sample and/or pictures as evidence to perform a better investigation and determine the cause of the reported defect.In addition, the device history record of the fg part number 6820 with lot number 0004229563 was reviewed and no issues related with the reported defect were found.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
VITAL SIGNS¿ INFANT FACE MASK SIZE 2
Common Device Name
CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
SHENZHEN VITAL SIGNS-KTL MEDICAL INSTRUMENT CO LTD
building 3, no.88 north jiaoyu
road, gaoqiao industrial park
shenzhen guangdong 51811 7
CH   518117
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key18432138
Report Number3013421741-2024-00055
Device Sequence Number7867424
Product Code CAI
UDI-Device Identifier10190752147416
UDI-Public(01)10190752147416(10)0004229563
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMASK, ANES, FLEX, INF SIZE 2, TOP VLV
Device Catalogue Number6820
Device Lot Number0004229563
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2023
Supplement Date Received by Manufacturer01/18/2024
Initial Report FDA Received Date01/02/2024
Supplement Report FDA Received Date01/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown